advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Greenville, Illinois, USA:

My girlfriend has type 2 diabetes and has begun having terrible muscle spasms in her arms. This is very unsettling and painful. Can this be a cause of diabetes or from the insulin? She has been crashing quite a bit lately and my husband and I are very concerned. Believe me, if she weren't so obligated to continue working, etc., we would be able to get her to the doctor more often.

Answer:

It is not clear what the symptoms are from. I would suggest she needs to talk with her physician about these symptoms. Is she on medications, like a cholesterol-lowering medication, that cause muscle pain? Did she lose a lot of weight with the diabetes and therefore a lot of muscle mass? Is she exercising frequently and causing these symptoms? Just having diabetes does not cause this.

JTL

DTQ-20050412203816
Original posting 15 Apr 2005
Posted to Aches and Pains and Insulin

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:02
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.